# SDR AALA20130325010

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 68,303 hours, 35,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT STATION 1309 ABOVE LONGERON 7 LEFT.  INSTALLED INTERNAL AND EXTERNAL DOUBLERS PER SRM 53-04-02 FIGURE 2 SHEET 29.
